Compact weighted composition operators on the domain of a closed *-derivation in C(K)

Matsumoto, Toshiko: Compact weighted composition operators on the domain of a closed *-derivation in C(K). Acta scientiarum mathematicarum, (61) 1-4. pp. 511-521. (1995)

[img] Cikk, tanulmány, mű
math_061_numb_511-521.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1995
Volume: 61
Number: 1-4
Page Range: pp. 511-521
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 520-521.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2019. Sep. 09. 13:41
URI: http://acta.bibl.u-szeged.hu/id/eprint/15590

Actions (login required)

View Item View Item